MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 10CFS
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/07/2016
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a communication regarding a cuff dimensional issue.According to the reporter, the cannula had a "diameter above tracheostoma." the customer stated that this made in impossible to "pass the cannula." the customer was not able to provide the status of the patient and no further information could be provided as all customer information is considered confidential.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key6809207
Report Number2936999-2017-05415
Device Sequence Number18857517
Product Code JOH
UDI-Device Identifier60884522006946
UDI-Public60884522006946
Combination Product (Y/N)N
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2020
Device Model Number10CFS
Device Catalogue Number10CFS
Device Lot Number15D0564JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2017
Initial Report FDA Received Date08/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1